# SDR QXEA2018010900009

- Difficulty date: January 9, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 19,923 hours, 21,285 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Part number: 860TS09Y00
- Part serial: 618
- Condition: Malfunctioned
- Location: Mlg
- Part time: 14,841 hours, 15,711 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR INDICATED GREEN,  DOWN & LOCKED,  AFTER GEAR RETRACTION.  NO OTHER INDICATIONS,  RAN CHECKLIST AND PERFORMED ALTERNATE GEAR EXTENSION,  FA REPORTED GEAR APPEARED TO RETRACT.  RETURNED TO FIELD. LANDING UNEVENTFUL.  REMOVED FROM SERVICE.    OPS TESTED THE LANDING GEAR PRIMARY EXTENSION AND RETRACTION SYSTEM IAW AMM 32-31-00-710-801.  DISCREPANCY WAS DUPLICATED.  REMOVED AND REPLACED THE LANDING GEAR CONTROL PANEL IAW AMM 32-31-01-000-801, AND 32-31-01-400-801, OPS TESTED GOOD.  PERFORMED A LANDING GEAR PRIMARY EXTENSION AND RETRACTION IAW AMM 32-31-00-710-801, OPS TESTED GOOD.  NO FURTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
